# SDR GLBA2001118

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 11,970 hours, 14,640 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 1143800663
- Part serial: 116
- Condition: Fluctuates
- Location: Cockpit
- Part time: 68 hours, 73 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROP RPM FLUX.  REPLACED LEFT INDICATOR.
